# SDR EBVR20180201

- Difficulty date: February 1, 2018
- Submitted: April 6, 2022
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Part number: PN666030318
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION OF SECTOR REVEALED CORROSION ON BOTH THE ALUMINUM CASTING AND STEEL SHAFT. REPLACED SECTOR WITH NEW
ASSEMBLY P/N 6660303-18.
